# SDR DALA2021082605044

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 48,586 hours, 25,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - CORROSION LOWER SILL LOCATED AT FR68 RH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED LOWER SILL LOCATED BTW FR66 TO FR68 RH AT LEVEL STR 23R AFT GALLEY AREA AS PER A319 SRM 51-72.(1924584)
